MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The insulin pump passed the displacement test.Pump failed the sleep current test and active current test due to moisture damage on the electronic assembly.Unexpected battery power loss confirmed.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump was having battery issue.Customer was calling back after completing previous troubleshooting.The customer stated they have been getting a low battery alert that led to replace battery now alarm.Customer has been changing the battery multiple times in the last 5 days.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key12194730
Report Number2032227-2021-169714
Device Sequence Number17358624
Product Code OZP
UDI-Device Identifier00763000283513
UDI-Public(01)00763000283513(17)230226
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/26/2023
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG44UQ4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight210